MathSciNet Relay Station
MathSciNet bibliographic data
MR2357326 14F43 (13D03 16E40 18E30 32C35)
Buchweitz, Ragnar-Olaf; Flenner, Hubert Global Hochschild (co-)homology of singular spaces. Adv. Math. 217 (2008), no. 1, 205–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement